# SDR ORJA98220

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53186
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60117799
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN RNO, INTERIOR OVERWING EXIT EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED OVERHEAD OVERWING EMERGENCY EXIT POWER SUPPLY UNIT.  OPS CHECK GOOD.  (M)
